# SDR SWAA2015072042064

- Difficulty date: July 4, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 57,207 hours, 44,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653444
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 520 BETWEEN STRINGER 20R TO 21R, AT 5 O'CLOCK POSITION.  REPAIRED FRAME IAW EA.
